# SDR SWAA2024062700518

- Difficulty date: June 11, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 33,496 hours, 16,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL BREAK ASSY AT BS 540; RBL 1; WL 208 IS CRACKED.<[01] PARTIAL STEP 4;[02] REMOVED AND REPLACED CABIN FLOOR BREAK ASSY AT BS 540; RBL 1; WL 208 AS PER SRM 51-40-02 AND BOEING DOCUMENT 143A0060 DWG ID:0064 REV:-.;[03] VERIFIED CUSTOMER CARD COMPLETE
